# SDR AUS20020238

- Difficulty date: March 15, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RJ9080J4A
- Condition: Failed
- Location: Engine Fuel Pump
- Component: Engine Fuel Pump, Lyc, LTIO540J2BD
- Stage of operation: LD
- Nature of condition: E, Y
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE DRIVEN FUEL PUMP FAILED ON LOW SIDE.
